# SDR SWAA2019111138753

- Difficulty date: November 7, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 21,311 hours, 9,314 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A7903
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FLOOR SUPPORT AT AFT BULKHEAD CORRODED BS. 500I, BETWEEN LBL 24 TO RBL 24.         / R&R FLOOR SUPPORT ANGLE IAW SRM & DWG.
